Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 34, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 30, 2011, 6:01 AM CDT for 5 parishes in Louisiana. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2011, 6:01 AM CDT (11:01 UTC)
- Expired
- Mar 30, 2011, 6:31 AM CDT
- In force
- 30 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Iberia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 11:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 6:25 AM CDT | HAIL 0.5 | Youngsville, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2534 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
823 WUUS54 KLCH 301101 SVRLCH LAC001-045-055-099-113-301145- /O.NEW.KLCH.SV.W.0034.110330T1101Z-110330T1145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 601 AM CDT WED MAR 30 2011 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA... SOUTHERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA... THIS INCLUDES LAFAYETTE... WEST CENTRAL ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA... SOUTH CENTRAL ACADIA PARISH IN SOUTHWEST LOUISIANA... NORTHERN VERMILION PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...KAPLAN...GUEYDAN...ABBEVILLE... * UNTIL 645 AM CDT * AT 601 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...OVER GUEYDAN...MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... KAPLAN BY 610 AM CDT... INDIAN BAYOU BY 615 AM CDT... MEAUX...MAURICE...ABBEVILLE AND RIDGE BY 620 AM CDT... YOUNGSVILLE...JEFFERSON ISLAND...ERATH AND DELCAMBRE BY 630 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3023 9192 2993 9183 2996 9253 3015 9253 TIME...MOT...LOC 1101Z 268DEG 44KT 3005 9242 $$ 27
2 follow-up statements
084
WWUS54 KLCH 301121
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
621 AM CDT WED MAR 30 2011
LAC001-301131-
/O.CAN.KLCH.SV.W.0034.000000T0000Z-110330T1145Z/
ACADIA LA-
621 AM CDT WED MAR 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ACADIA PARISH IS
CANCELLED...
LAT...LON 2996 9218 3015 9229 3023 9192 2993 9183
2993 9184
TIME...MOT...LOC 1121Z 268DEG 44KT 3005 9214
$$
LAC045-055-099-113-301145-
/O.CON.KLCH.SV.W.0034.000000T0000Z-110330T1145Z/
LAFAYETTE LA-VERMILION LA-IBERIA LA-ST. MARTIN LA-
621 AM CDT WED MAR 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR WEST CENTRAL ST. MARTIN...NORTHWESTERN IBERIA...NORTHEASTERN
VERMILION AND SOUTHERN LAFAYETTE PARISHES...
AT 619 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR MEAUX..MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
YOUNGSVILLE...6 MILES NORTH OF JEFFERSON ISLAND...7 MILES NORTH OF
ERATH AND 8 MILES NORTH OF DELCAMBRE BY 630 AM CDT...
COTEAU AND 6 MILES SOUTH OF BROUSSARD BY 635 AM CDT...
CADE AND ACADIANA REGIONAL AIRPORT BY 640 AM CDT...
LAT...LON 2996 9218 3015 9229 3023 9192 2993 9183
2993 9184
TIME...MOT...LOC 1121Z 268DEG 44KT 3005 9214
$$066
WWUS54 KLCH 301131
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
631 AM CDT WED MAR 30 2011
LAC045-055-099-113-301142-
/O.CAN.KLCH.SV.W.0034.000000T0000Z-110330T1145Z/
LAFAYETTE LA-VERMILION LA-IBERIA LA-ST. MARTIN LA-
631 AM CDT WED MAR 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ST. MARTIN...
NORTHWESTERN IBERIA...NORTHEASTERN VERMILION AND SOUTHERN LAFAYETTE
PARISHES IS CANCELLED...
LAT...LON 2996 9218 3015 9229 3023 9192 2993 9183
2993 9184
TIME...MOT...LOC 1132Z 268DEG 44KT 3005 9198
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:47 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 30, 4:47 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
447 AM CDT WED MAR 30 2011
.DISCUSSION...
EARLY MORNING SFC ANALYSIS SHOWS THE COLD FRONT EXTENDING FROM
NERN MS TO SERN LA TO THE LOWER TX COAST. WATER VAPOR IMAGERY
SHOWS A STRONG SHORTWAVE TROF CROSSING THE LONE STAR STATE WHICH
HAS HELPED PRODUCE ANOTHER ROUND OF WIDESPREAD SHOWERS AND
ELEVATED THUNDERSTORMS ACROSS THE FORECAST AREA OVER THE PAST HOUR
OR TWO. AS THE COLD POOL ALOFT INCHES CLOSER TO THE FORECAST
AREA...EXPECT SOME OF THESE STORMS TO PRODUCE LARGE HAIL AS THEY
PUSH EWD. SEVERE THUNDERSTORM WATCH WHICH WAS IN EFFECT UNTIL
09Z/04CDT HAS EXPIRED WITH THE FRONTAL PASSAGE ACROSS THE
AREA...BUT AS THE RADAR IS SHOWING STRONG TO SEVERE STORMS ARE
STILL POSSIBLE OVER THE NEXT FEW HOURS UNTIL THE DRIER AIR ALOFT
BUILDS OVER THE FORECAST AREA AND SHUTS OFF THE BULK OF THE
PRECIPITATION LATER THIS MORNING.
WILL ISSUE UPDATED AFD AS WEATHER/TIME PERMITS LATER TO ADDRESS
REMAINDER OF THIS FORECAST PACKAGE.
&&
.MARINE...
SCA HAS BEEN ISSUED FOR THE OFFSHORE WATERS WEST OF INTRACOASTAL
CITY AS WINDS ARE FORECAST TO INCREASE TO 20 KNOTS WITH FROPA.
STRONG OFFSHORE FLOW WILL BE SHORT-LIVED AS CONDITIONS SHOULD
IMPROVE BY NOON AS THE FRONT AND ITS ASSOCIATED SFC LOW MOVE
FARTHER EAST AWAY FROM THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 68 49 73 52 78 / 30 20 10 10 10
KBPT 67 49 73 57 78 / 30 20 10 10 10
KAEX 66 46 71 50 80 / 20 20 10 10 10
KLFT 70 49 72 54 77 / 40 20 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CDT TODAY FOR THE FOLLOWING
ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING
FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM NOON TODAY TO 3 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...WATERS
FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO
60 NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM.
&&
25Hazardous weather outlook, Mar 30, 5:38 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 538 AM CDT WED MAR 30 2011 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-311045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 538 AM CDT WED MAR 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS ALONG WITH A THUNDERSTORM OR TWO WILL LINGER THROUGH THIS MORNING AS A STRONG DISTURBANCE ALOFT PASSES THE AREA. A SHOWER OR TWO WILL THEN BE POSSIBLE NEAR THE COAST THIS AFTERNOON AS A COLD FRONT...WHICH PASSED THE AREA TUESDAY NIGHT...LINGERS OVER THE COASTAL WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH NOON TODAY FOR THE WATERS BEYOND 20 NAUTICAL MILES AND WEST OF INTRACOASTAL CITY AS STRONG NORTHERLY WINDS DEVELOP BEHIND THE FRONT. WINDS WILL DIMINISH BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SHOWERS WILL BE POSSIBLE ACROSS THE ENTIRE AREA TONIGHT AS THE MAIN TROUGH OF LOW PRESSURE ALOFT PASSES THE REGION. DRY WEATHER WILL THEN BE ON TAP THROUGH THE REMAINDER OF THE WORK WEEK AS HIGH PRESSURE BUILDS OVER. THE NEXT SIGNIFICANT CHANCE OF RAIN WILL BE LATE MONDAY AND MONDAY NIGHT AS ANOTHER STRONG COLD FRONT SWEEPS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. 25
In the hours before
Local storm report, Mar 30, 5:22 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
522 AM CDT WED MAR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 AM HAIL SCOTT 30.24N 92.09W
03/30/2011 E0.25 INCH LAFAYETTE LA PUBLIC
&&
JBRAZZELLocal storm report, Mar 30, 5:28 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
528 AM CDT WED MAR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM TSTM WND GST 5 SW LAKE CHARLES 30.16N 93.26W
03/30/2011 M95 MPH CALCASIEU LA SHIP
HARBOR TUG ENERGY HERCULES REPORT FROM TRUNKLINE LNG.
&&
MOGGEDLocal storm report, Mar 30, 5:29 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
529 AM CDT WED MAR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM HAIL 5 SW LAKE CHARLES 30.16N 93.26W
03/30/2011 M1.75 INCH CALCASIEU LA SHIP
HARBOR TUG ENERGY HERCULES REPORT FROM TRUNKLINE LNG.
&&
MOGGEDLocal storm report, Mar 30, 5:41 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
541 AM CDT WED MAR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM HAIL GRAND COTEAU 30.42N 92.05W
03/30/2011 E0.50 INCH ST. LANDRY LA PUBLIC
&&
MOGGEDLocal storm report, Mar 30, 5:42 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
542 AM CDT WED MAR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HAIL 1 NNE CARENCRO 30.32N 92.03W
03/30/2011 E0.75 INCH LAFAYETTE LA PUBLIC
&&
MOGGEDSpecial weather statement, Mar 30, 5:44 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 544 AM CDT WED MAR 30 2011 LAZ042>045-051>053-301130- UPPER ST. MARTIN LA-CAMERON LA-LAFAYETTE LA-VERMILION LA-ACADIA LA- JEFFERSON DAVIS LA-IBERIA LA- 544 AM CDT WED MAR 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...LAFAYETTE... VERMILION...ACADIA...JEFFERSON DAVIS...IBERIA AND ST. MARTIN PARISHES UNTIL 630 AM CDT... AT 538 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF LAKE ARTHUR...MOVING EAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... GUEYDAN...RICEVILLE AND MORSE BY 555 AM... WRIGHT BY 600 AM... LYONS POINT BY 605 AM... KAPLAN BY 610 AM... INDIAN BAYOU BY 615 AM... MEAUX BY 620 AM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3013 9190 2989 9193 2998 9275 3016 9274
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 9:05 PM CDT | Special Weather Statement | LCH | Beauregard | 55 min |
| Mar 29, 9:09 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 66 min |
| Mar 29, 9:42 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 63 min |
| Mar 29, 9:47 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 43 min |
| Mar 29, 9:51 PM CDT | Special Weather Statement | LCH | Vermilion | 39 min |
| Mar 29, 9:53 PM CDT | Special Marine Warning | LCH | 52 min | |
| Mar 29, 10:11 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Saint Landry | 49 min |
| Mar 29, 10:16 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 44 min |
| Mar 29, 10:18 PM CDT | Special Weather Statement | LCH | St. Mary | 42 min |
| Mar 29, 10:24 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 81 min |
| Mar 29, 10:59 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 46 min |
| Mar 29, 11:03 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 24 min |
| Mar 29, 11:20 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 40 min |
| Mar 30, 12:01 AM CDT | Special Weather Statement | LCH | Calcasieu | 44 min |
| Mar 30, 12:34 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 29 min |
| Mar 30, 2:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Mar 30, 3:09 AM CDT | Special Weather Statement | LCH | Avoyelles | 51 min |
| Mar 30, 3:15 AM CDT | Special Marine Warning | LCH | 60 min | |
| Mar 30, 3:40 AM CDT | Special Weather Statement | LCH | Beauregard | 50 min |
| Mar 30, 3:43 AM CDT | Special Marine Warning | LCH | 62 min | |
| Mar 30, 3:51 AM CDT | Special Marine Warning | LCH | 39 min | |
| Mar 30, 4:25 AM CDT | Small Craft Advisory | LCH | 8 hr | |
| Mar 30, 4:30 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard | 23 min |
| Mar 30, 4:34 AM CDT | Special Marine Warning | LCH | 56 min | |
| Mar 30, 4:38 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 52 min |
| Mar 30, 4:43 AM CDT | Special Weather Statement | LCH | Lafayette | 47 min |
| Mar 30, 4:46 AM CDT | Special Marine Warning | LCH | 59 min | |
| Mar 30, 4:51 AM CDT | Special Weather Statement | LCH | Allen, Evangeline | 39 min |
| Mar 30, 4:55 AM CDT | Special Weather Statement | LCH | Assumption | 50 min |
| Mar 30, 5:09 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 37 min |
| Mar 30, 5:16 AM CDT | Special Weather Statement | LCH | Lafayette | 44 min |
| Mar 30, 5:27 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 31 min |
| Mar 30, 5:34 AM CDT | Special Marine Warning | LCH | 56 min | |
| Mar 30, 5:37 AM CDT | Severe Thunderstorm Warning | LCH | Saint Landry | 22 min |
| Mar 30, 5:44 AM CDT | Special Weather Statement | LCH | Vermilion | 46 min |
| Mar 30, 6:31 AM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin | 44 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.